Vol. 12, No. 2, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 3, 493–750
Issue 2, 227–492
Issue 1, 1–225

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Proper $G_a$-actions on $\mathbb{C}^4$ preserving a coordinate

Shulim Kaliman

Vol. 12 (2018), No. 2, 227–258
Abstract

We prove that the actions mentioned in the title are translations. We show also that for certain Ga-actions on affine fourfolds the categorical quotient of the action is automatically an affine algebraic variety and describe the geometric structure of such quotients.

Dedicated to my teachers, Vladimir Yakovlevich Lin and Evgeniy Alekseevich Gorin

Keywords
proper $G_a$-action on affine 4-space
Mathematical Subject Classification 2010
Primary: 14R20
Secondary: 14L30, 32M17
Milestones
Received: 11 August 2015
Revised: 18 November 2016
Accepted: 9 August 2017
Published: 13 May 2018
Authors
Shulim Kaliman
Department of Mathematics
University of Miami
Coral Gables, FL
United States